# SDR ASOA05289

- Difficulty date: March 11, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE LOWER FLOORBEAM AT FRAME 41, STRINGER 18R WAS FOUND TO BE CORRODED BEYOND LIMITS ON TOP OF THE FLANGE AND UNDER THE ANCHOR NUT.  MAINTENANCE REMOVED AND REPLACED THE LOWER FLOORBEAM AT FRAME 41, STRINGER 18R IAW SRM 51-25-01.  (M)
